# SDR FDEA201707202011

- Difficulty date: July 20, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757258
- Aircraft serial: 27622
- Aircraft time: 41,827 hours, 15,818 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE BOTTLE DEPLOYED SLIDE PARTIALLY  DEPLOYED   SLIDE REINSTALLED PER AMM25-66-01-4 AND OPERATES  MANUALLY BUT NOT WITH DOOR. DOOR ASSIST BOTTLE  NEEDS SERVICING OR REPLACED     REMOVED AND REPLACED R1 DOOR EMERGENCY POWER RESERVOIR IAW AMM 52-11-30-4. THIS CLEARS MEL.
